# SDR SWIA202266158

- Difficulty date: July 14, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000607
- Aircraft time: 13,930 hours, 9,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL INSP- FOUND FORWARD WEB CRACKED UNDER AFT SERVICE DOOR THRESHOLD BEAM UPON REMOVAL     (C-CHECK RO 7/24/2022)    REMOVED AND EDGE BLENDED  FORWARD WEB CRACKED UNDER AFT SERVICE DOOR THRESHOLD BEAM L=.915" W=.130" MAINTANING AT LEAST 2D EDGE DISTANCE FROM ANY FASTENER REINSTALLED WEB REF SRM 51-40-08. WITHI LIMITS REF SRM 51-75-16. RESTORED SURFACE PEOTECTION REF SRM 51-23-04, 51-23-05, 51-23-06
